€75.46 €94.33 -20%
- Indications Nurofen contains ibuprofen 200 mg. Ibuprofen belongs to a group of medications called nonsteroidal anti-inflammatory drugs (NSAIDS). These medicines work by changing the way your body responds to pain, swelling and high temperature. Nurofen is used for :
- relieve the symptoms of mild to moderate pain, such as headache, toothache, and painful menstruation.
- bring down the fever.
- Nurofen should not be used in children under 12 years of age.
In adolescents, if the plug of this product is required for more than 3 days or if symptoms worsen, see a doctor.
If symptoms worsen or persist after 3 days in case of fever, or after 4 days in case of pain, see a doctor.
Always follow the instructions contained in this manual. In case of doubt, consult your doctor or pharmacist.
- The active substance is ibuprofen. Each tablet orodispersible contains 200 mg of ibuprofen. The other ingredients are : ethylcellulose, precipitated silica, hypromellose, mannitol, aspartame (E951), croscarmellose sodium, magnesium stearate, aroma (lemon).
- Reviews (0)